Muhammad Hameed’s Scholarly Pursuits

May 17, 2011 at 1:19 pm

Hameed, M. “Numerical analysis of steady non-Newtonian flows with heat transfer analysis, MHD and nonlinear slip effects,” International Journal of Numerical Methods for Heat & Fluid Flow, 22(1), 24-38, 2011.

Hameed, M. “Mathematical Modeling of a Liquid Jet Breakup with Solid Particles,” American Mathematical Society, Annual AMS/MAA Joint Mathematics Meeting, New Orleans, LA, January 6-9, 2011.

Hameed, M. “Instability of a Fluid Jet with Variable Surface Tension,” The Mathematical Association of America, MAA Southeastern Section Meeting, Tuscaloosa, AL, April 1-2, 2011.

Hameed, M. “Breakup and Deformation of a Liquid Jet Containing Solid Particles,” Frontiers in Applied & Computational Mathematics (FACM-11), Newark, NJ, June 9-11, 2011.

Hameed, M., and Michaud, B. “Analytical Solutions of Some Nonlinear Partial Differential Equations of Mathematical Physics,” Presented at the Seventh Annual SC Upstate Research Symposium, Spartanburg, SC, April 2011.

Hameed, M., and Williamson, K. “Finite Difference Solutions of Reaction Diffusion Equations,” Presented at the Seventh Annual SC Upstate Research Symposium, Spartanburg, SC, April 2011.

Hameed, M., and Jones, E. “The Study of Peristaltic Transport in a Non-uniform Channel Using Perturbation Technique,” Presented at the Seventh Annual SC Upstate Research Symposium, Spartanburg, SC, April 2011.

Hameed, M. “Use of Adomian Decomposition method in the study of parallel plate flow of a third grade fluid,” Communications in nonlinear science and Numerical simulations, 15, 2388-2399, 2010.

Hameed, M. “Peristaltic flow and heat transfer of a MHD Newtonian fluid with variable viscosity,” International Journal for Numerical Methods in Fluids, 63, 1375-1393, 2010.

Hameed, M. “Thin film flow of non-Newtonian MHD fluid on a vertically moving belt,” International Journal of Numerical Method Fluids, Published online in Wiley InterScience, DOI: 10.1002/fld.2320, 2010.

Hameed, M. “Numerical and analytical solutions of an Oldroyd 8-constant MHD fluid with nonlinear slip conditions,” International Journal of Numerical Method Fluids, Published online in Wiley Online Library, DOI: 10.1002/fld.2411. 2010.

Hameed, M., and Michaud, B. “Use of Adomian Decomposition Method for Fourth Order Non-Newtonian Pipe Flow,” In Proceedings of the Sixth Annual SC Upstate Research Symposium, 98-99, Hosted by Millikan & Company, Spartanburg, South Carolina, March 26, 2010.